MathSciNet Relay Station
MathSciNet bibliographic data
MR1461976 (98i:35136) 35P20 (35B20 35J25 47F05)
McLaughlin, Joyce R.; Portnoy, Arturo Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 72–77 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement